Mathematische Annalen

, Volume 262, Issue 4, pp 511–516 | Cite as

A bound on the order of jumping lines

  • Mei-Chu Chang
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [B]
    Barth, W.: Some properties of stable rank-2 vector bundles on ℙn. Math. Ann.226, 125–150 (1977)CrossRefGoogle Scholar
  2. [G-M]
    Grauert, H., Mülich, G.: Vektorbündel vom Rang 2 über demn-dimensionalen komplex-projectiven Raum. Manuscripta Math.16, 75–100 (1975)Google Scholar
  3. [SRS]
    Hartshorne, R.: Stable reflexive sheaves. Math. Ann.254, 121–176 (1980)Google Scholar

Copyright information

© Springer-Verlag 1983

Authors and Affiliations

  • Mei-Chu Chang
    • 1
  1. 1.Department of MathematicsCalifornia Institute of TechnologyPasadenaUSA

Personalised recommendations